VOL. 26 · NO. 2 | April, 2022
Gang Zhang, Baoyindureng Wu
Taiwanese J. Math. 26 (2), 221-231, (April, 2022) DOI: 10.11650/tjm/211005 Open Access
KEYWORDS: domination, independent domination, $k$-independence, trees, 05C69
Lenny Jones
Taiwanese J. Math. 26 (2), 233-250, (April, 2022) DOI: 10.11650/tjm/211003 Open Access
KEYWORDS: Pisot, anti-Pisot, Monogenic, irreducible polynomial, 11R06, 12F05, 11R09
Soojung Kim, Youngae Lee
Taiwanese J. Math. 26 (2), 251-283, (April, 2022) DOI: 10.11650/tjm/211203 Open Access
KEYWORDS: finite Morse index solution, fractional Henon–Lane–Emden equations, Hardy potential, monotonicity formula, 35B35, 35B33, 35B45, 35B53, 35B65
Aichao Liu, Binxiang Dai
Taiwanese J. Math. 26 (2), 285-315, (April, 2022) DOI: 10.11650/tjm/211002 Open Access
KEYWORDS: boundedness, fully parabolic system, quasilinear, nonlinear signal production, 35A01, 35K51, 35K55, 92C17
Xiaoyi Xie, Dongkui Ma
Taiwanese J. Math. 26 (2), 317-340, (April, 2022) DOI: 10.11650/tjm/210903 Open Access
KEYWORDS: topological entropy, Proper map, free semigroup actions, skew-product transformations, irregular set, multifractal spectrum, 37A35, 37B40
Mao-Sheng Chang, Jian-Tong Liao
Taiwanese J. Math. 26 (2), 341-361, (April, 2022) DOI: 10.11650/tjm/211103 Open Access
KEYWORDS: Gamma-convergence of gradient flow, real Hilbert space, linear operator, fractional Laplacian operator, $\Gamma$-convergence, fractional gradient flow, 47J35, 49J40, 49Q20
Hiroki Saito
Taiwanese J. Math. 26 (2), 363-379, (April, 2022) DOI: 10.11650/tjm/211204 Open Access
KEYWORDS: ‎embedding‎, weighted Hausdorff capacity, weighted Sobolev and Besov spaces, weighted Morrey spaces, dual spaces, 42B25, 42B35
Min Zhao, Zhaohai Ma, Rong Yuan
Taiwanese J. Math. 26 (2), 381-410, (April, 2022) DOI: 10.11650/tjm/211001 Open Access
KEYWORDS: predator-prey system, spreading speed, nonlocal diffusion, general response function, 35K57, 35C07, 92D25
Najmeh Akbari, Rasoul Asheghi, Maryam Nasirian
Taiwanese J. Math. 26 (2), 411-441, (April, 2022) DOI: 10.11650/tjm/211102 Open Access
KEYWORDS: HIV mathematical model, logistic growth, treatment rate, cure rate, cell-to-cell transmission, stability, 34A34, 34C11, 34D20
Yih-Jeng Yu
Taiwanese J. Math. 26 (2), 443, (April, 2022) Open Access
Back to Top